MAUDE Adverse Event Report: FRESENIUS MEDICAL CARE DEUTSCHLAND GMBH FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

FRESENIUS MEDICAL CARE DEUTSCHLAND GMBH FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00009217
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that a dialyzer blood leak occurred during a patient¿s hemodialysis (hd) treatment.The patient¿s estimated blood loss (ebl) is unknown.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.
 
Event or Problem Description

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
FRESENIUS MEDICAL CARE DEUTSCHLAND GMBH
st. wendel plant
frankfurter strabe 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23594770
Report Number3002807005-2025-00081
Device Sequence Number9578152
Product Code KDI
UDI-Device Identifier00840861102648
UDI-Public00840861102648
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00009217
Device Lot NumberG8FA23100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown